MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT KNEE IMPLANTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT KNEE IMPLANTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP CRC INSERT SZ 4, 9MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 02/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 02-020-13-0340, truliant femoral component.No device return anticipated due to clinical study policy.
 
Event or Problem Description
It was reported via clinical studies, exactech truliant knee clinical study, that a 66 yo male, height: 73 in, who had initial implant on the right knee on (b)(6) 2019, and had a spacer placed on (b)(6) 2020, presented with inflammation to the right knee on (b)(6) 2022.They underwent a revision of the spacer on (b)(6) 2022 and a knee aspiration for culture.Outcome indicates continuing.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Event or Problem Description
It was reported via clinical studies, exactech truliant knee clinical study, that a 66 yo male, height: 73 in, weight: 277 lbs.Who had initial implant on the right knee on (b)(6) 2019, and had a spacer revised on (b)(6) 2020, presented with inflammation to the right knee on (b)(6) 2022.They underwent a revision on (b)(6) 2022 and a knee aspiration for culture.Outcome indicates continuing.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, d1, d10, d4 (remove all -suspect product unknown) h4 (remove - unknown), h6: (component code, types of investigation, investigation findings, investigation conclusions), h11.D10: 02-010-06-0340 truliant femoral component, 02-012-65-4015 tibial insert, 02-022-45-4040 tibial tray , 02-012-60-1480 tibial stem extension , 02-012-60-1880 tibial stem extension, 200-07-35 patella component.H11: the cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT KNEE IMPLANTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct.
gainesville, FL 32653
3523782617
MDR Report Key15254387
Report Number1038671-2022-00942
Device Sequence Number5807888
Product Code JWH
UDI-Device Identifier10885862307750
UDI-Public10885862307750
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP CRC INSERT SZ 4, 9MM
Device Catalogue Number02-022-51-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight126 KG